# SDR SWAA2021080526717

- Difficulty date: February 4, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL # 140CF EDGES CORRODED. / ON AFT CARGO COMPARTMENT FLOOR PANEL # 140 CF IS REPLACEDFOR NEW PANEL P/N 4532610-18 TAG # WN5166 IAW B 737 AIPC 25-52-10-02 ITEM 160 (PART ON RACK)
